# SDR ASOA2013111909419

- Difficulty date: October 26, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rear Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION LBL 27.50, WL 130 APPROX .4 INCHES IN LENGTH 100 PERCENT FSH.   FAILED NDT INSPECTION,   COMPLIED WITH REO 601R-53-61-1541 AND ECTC REO 601R-53-61-1541.
